Volume 23, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gauge theory on Aloff–Wallach spaces

Gavin Ball and Goncalo Oliveira

Geometry & Topology 23 (2019) 685–743
Bibliography
1 S Aloff, N R Wallach, An infinite family of distinct 7–manifolds admitting positively curved Riemannian structures, Bull. Amer. Math. Soc. 81 (1975) 93 MR0370624
2 L B Anderson, J Gray, A Lukas, B Ovrut, Stabilizing the complex structure in heterotic Calabi–Yau vacua, J. High Energy Phys. (2011) MR2820787
3 L B Anderson, J Gray, B Ovrut, Yukawa textures from heterotic stability walls, J. High Energy Phys. 2010 (2010)
4 H Baum, T Friedrich, R Grunewald, I Kath, Twistor and Killing spinors on Riemannian manifolds, 108, Humboldt Univ. Sekt. Math. (1990) 179 MR1084369
5 J P Bourguignon, H B Lawson, J Simons, Stability and gap phenomena for Yang–Mills fields, Proc. Nat. Acad. Sci. U.S.A. 76 (1979) 1550 MR526178
6 C Boyer, K Galicki, 3–Sasakian manifolds, from: "Surveys in differential geometry : essays on Einstein manifolds" (editors C LeBrun, M Wang), Surv. Differ. Geom. 6, Int. (1999) 123 MR1798609
7 C P Boyer, K Galicki, B M Mann, The geometry and topology of 3–Sasakian manifolds, J. Reine Angew. Math. 455 (1994) 183 MR1293878
8 R L Bryant, Some remarks on G2–structures, from: "Proceedings of Gökova Geometry–Topology Conference" (editors S Akbulut, T Önder, R J Stern), GGT (2006) 75 MR2282011
9 F M Cabrera, M D Monar, A F Swann, Classification of G2–structures, J. London Math. Soc. 53 (1996) 407 MR1373070
10 B Charbonneau, D Harland, Deformations of nearly Kähler instantons, Comm. Math. Phys. 348 (2016) 959 MR3555358
11 A Clarke, Instantons on the exceptional holonomy manifolds of Bryant and Salamon, J. Geom. Phys. 82 (2014) 84 MR3206642
12 E Corrigan, C Devchand, D B Fairlie, J Nuyts, First-order equations for gauge fields in spaces of dimension greater than four, Nuclear Phys. B 214 (1983) 452 MR698892
13 D Crowley, J Nordström, New invariants of G2–structures, Geom. Topol. 19 (2015) 2949 MR3416118
14 S Donaldson, E Segal, Gauge theory in higher dimensions, II, from: "Surveys in differential geometry, XVI : Geometry of special holonomy and related topics" (editors N C Leung, S T Yau), Surv. Differ. Geom. 16, Int. (2011) 1 MR2893675
15 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe" (editors S A Huggett, L J Mason, K P Tod, S T Tsou, N M J Woodhouse), Oxford Univ. Press (1998) 31 MR1634503
16 M Fernández, A Gray, Riemannian manifolds with structure group G2, Ann. Mat. Pura Appl. 132 (1982) 19 MR696037
17 L Foscolo, Deformation theory of nearly Kähler manifolds, J. Lond. Math. Soc. 95 (2017) 586 MR3656283
18 T Friedrich, I Kath, A Moroianu, U Semmelmann, On nearly parallel G2–structures, J. Geom. Phys. 23 (1997) 259 MR1484591
19 D Harland, C Nölle, Instantons and Killing spinors, J. High Energy Phys. (2012) MR2980180
20 A S Haupt, T A Ivanova, O Lechtenfeld, A D Popov, Chern–Simons flows on Aloff–Wallach spaces and spin(7) instantons, Phys. Rev. D 83 (2011)
21 M Kreck, S Stolz, Some nondiffeomorphic homeomorphic homogeneous 7–manifolds with positive sectional curvature, J. Differential Geom. 33 (1991) 465 MR1094466
22 J D Lotay, G Oliveira, SU(2)2–invariant G2–instantons, Math. Ann. 371 (2018) 961 MR3788869
23 P A Nagy, Nearly Kähler geometry and Riemannian foliations, Asian J. Math. 6 (2002) 481 MR1946344
24 G Oliveira, Monopoles on the Bryant–Salamon G2–manifolds, J. Geom. Phys. 86 (2014) 599 MR3282350
25 H N Sá Earp, T Walpuski, G2–instantons over twisted connected sums, Geom. Topol. 19 (2015) 1263 MR3352236
26 T Walpuski, G2–instantons on generalised Kummer constructions, Geom. Topol. 17 (2013) 2345 MR3110581
27 T Walpuski, G2–instantons over twisted connected sums : an example, Math. Res. Lett. 23 (2016) 529 MR3512897
28 H c Wang, On invariant connections over a principal fibre bundle, Nagoya Math. J. 13 (1958) 1 MR0107276
29 M Y Wang, Some examples of homogeneous Einstein manifolds in dimension seven, Duke Math. J. 49 (1982) 23 MR650366
30 W Ziller, Examples of Riemannian manifolds with non-negative sectional curvature, from: "Surveys in differential geometry, XI" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, Int. (2007) 63 MR2408264